# SDR FDEA201805241314

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 56,510 hours, 25,111 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 215016001
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING APPROACH AFTER F/O CALLED FLAPS 15, NOTICED A SPLIT IN THE FLAP INDICATOR WITH RIGHT NEEDLE AT FLAP 1 AND LEFT NEEDLE AT FLAP 15. DISCONTINUED APPROACH. NO EICAS OR OTHER INDICATIONS OF A FLAP PROBLEM. F/O SAID THERE WAS NO LATERAL CONTROL ISSUES HE COULD FEEL. RAN THE FLAP INDICATION DISAGREE CHECKLIST. LANDED NORMALLY WITH FLAPS 30. REMOVED AND REPLACED FLAP POSITION INDICATOR.
